# SDR DALA2024082208381

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,739 hours, 41,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 2L KNOCKER DOES NOT COME OUT WHEN DOOR IS ARMED. CORRECTIVE ACTION: TRIMMED RAGGED EDGE OF PLACARD BLOCK 2L DOOR KNUCKLER PER B757 AMM 11-30. OPS CK DOOR OPS CK NML. (5657904)
